Int. J. of Cloud Computing   »   2017 Vol.6, No.3

 

 

Title: Mathematical model of security approaches on cloud computing

 

Author: Mutum Zico Meetei

 

Address: Department of Mathematics, Faculty of Science, Jazan University, Saudi Arabia

 

Abstract: Over the years, there is a significant advance in cloud computing technology. It has grown from being a promising business concept to one of the fast growing sector of the information technology organisations. However, customers are still reluctant to deploy their business in the cloud. Security is one of the key factor which hampers the growth of cloud computing. The exponential growth of the internet users has also lead to a significant growth of threats. Mathematical modelling plays as an important tool in analysing and mitigating possible threats or attacks on cloud computing. This paper focuses on mathematical models on security issues arising from the usage of cloud services. We propose a model for detecting possible threats on cloud system using probability process.

 

Keywords: cloud computing; security; mathematical model; simulation; probability; threats; distribution function; Poisson; exponential; infection; transition matrix.

 

DOI: 10.1504/IJCC.2017.10007691

 

Int. J. of Cloud Computing, 2017 Vol.6, No.3, pp.187 - 210

 

Submission date: 13 Aug 2016
Date of acceptance: 03 Feb 2017
Available online: 18 Sep 2017

 

 

Editors Full text accessAccess for SubscribersPurchase this articleComment on this article